Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Muscle fatigue, shaking, cold hands and feet, numbness, rash on face after taking Zpac. Should I go to ER?

i m having near fainting spells with a reaction to a zpac along with muscle fatigue , shaking, cold hands and feet , numbness .. and most recently a rash on my face/hot face. Should I go to the ER I just got over a fainting spell and feel better the spells come once or twice a day . I m mainly concerned that something will happen in the middl eof ht enight. It feels bad like i m going to stop breathing sometimes.
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
hi there
just might be an allergic reaction to azithromycin.
if you are still having symptoms after a day of taking last dose you can go to any doctor who will prescibe you an antiallergy medicine or give you an injectable if symptoms are"ll go off once the blood levels come down.
you need not worry much about it.
in case any other problem you can put back your query
wish you good health
Answered: Fri, 30 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor